Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 2, NWS Corpus Christi, TX

March 9, 2016Nueces County, Texas

NWS Corpus Christi, TX issued this river flood warning at Mar 9, 2016, 2:50 PM CST for Nueces County, Texas. It took effect at Mar 9, 2016, 3:12 PM CST. It was in force for 67 hr.

The area

The outline as issued.

The facts

Issued
Mar 9, 2016, 2:50 PM CST (20:50 UTC)
In effect from
Mar 9, 2016, 3:12 PM CST
Expired
Mar 12, 2016, 10:22 AM CST
In force
67 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Moderate

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 6 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oso Creek near Corpus Christi (OOST2). The gauge peaked at 23.59 ft at Mar 10, 2016, 8:00 AM CST.

actionminormoderatemajor51015202503/0903/1003/1103/1203/13
Action stage
11 ft
Minor stage
20 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08211520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

230 
WGUS44 KCRP 092050
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
250 PM CST WED MAR 9 2016

...The National Weather Service in Corpus Christi has issued a Flood 
   Warning for the following river in Texas...

   Oso Creek Near Corpus Christi affecting Nueces County

.Recent or anticipated heavy rainfall over the aforementioned 
river basin will result in river rises above flood stage 
during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-101450-
/O.NEW.KCRP.FL.W.0002.160309T2112Z-160311T0742Z/
/OOST2.2.ER.160309T2112Z.160309T2300Z.160310T1542Z.NO/
250 PM CST WED MAR 9 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for the Oso Creek near Corpus Christi.
* until Thursday morning...or until the warning is cancelled.
* At 2:15 PM Wednesday, the stage was 18.2 feet and rising rapidly.
* Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage late this afternoon to early evening.
  The river is forecast to drop below flood stage Thursday morning.
  However, with additional rainfall expected, the river may fluctuate
  above and below 20.0 feet over the next several days. Therefore, the
  flood warning may be extended through Friday night.
* At 20.0 feet, moderate lowland flooding occurs, from the headwaters 
  near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
  and low bridges near the creek are also flooded.

&&

LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737
      
$$
6 follow-up statements
524 
WGUS84 KCRP 100308
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
908 PM CST WED MAR 9 2016

...The Flood Warning continues for the following river in Texas...

   Oso Creek Near Corpus Christi affecting Nueces County

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-102108-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-000000T0000Z/
/OOST2.2.ER.160310T0117Z.160310T1100Z.000000T0000Z.NO/
908 PM CST WED MAR 9 2016

...Flood Warning extended until further notice...

The Flood Warning continues for the Oso Creek Near Corpus Christi.
* until further notice...or until the warning is cancelled.
* At 8:15 PM Wednesday, the stage was 20.4 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 24.0 feet by
  early Thursday. Additional rises may be possible thereafter. It is
  also possible the river could go to Major Flood on Thursday.
* At 25.0 feet, Major flooding reaches the appoaches to the Farm to 
  Market 763 bridge. Numerous outbuildings and barns are surrounded, 
  and flow approaches apartment buildings below Farm to Market 763. 
  Kings Crossing Golf Course is at least 1/2 flooded. Water is within 3
  feet of some homes, and within 1 foot of the bridge on Staples 
  Street. Water flows across Oso Parkway Road at 2 low areas in the 
  extreme south portion of the Lakes Subdivision.

&& 


LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             

$$
888 
WGUS84 KCRP 101556
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
956 AM CST THU MAR 10 2016

...The Flood Warning continues for the following rivers in Texas..
  Oso Creek Near Corpus Christi affecting Nueces County

.Recent rainfall over the area will keep the aforementioned 
creek above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-110956-
/O.CON.KCRP.FL.W.0002.000000T0000Z-000000T0000Z/
/OOST2.2.ER.160310T0117Z.160310T2100Z.000000T0000Z.NO/
956 AM CST THU MAR 10 2016

The Flood Warning continues for
  the Oso Creek Near Corpus Christi.
* until further notice...or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 23.6 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The river will continue rising to near 24.0 feet by late
  this afternoon. Additional rises may be possible thereafter.

* At 25.0 feet...Major flooding reaches the appoaches to the Farm to 
Market 763 bridge. Numerous outbuildings and barns are surrounded, 
and flow approaches apartment buildings below Farm to Market 763. 
Kings Crossing Golf Course is at least 1/2 flooded. Water is within 3
feet of some homes, and within 1 foot of the bridge on Staples 
Street. Water flows across Oso Parkway Road at 2 low areas in the 
extreme south portion of the Lakes Subdivision.


&& 


&&


LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             



$$
161 
WGUS84 KCRP 110033
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
633 PM CST THU MAR 10 2016

...The Flood Warning continues for the following river in Texas...

   Oso Creek Near Corpus Christi affecting Nueces County

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-111833-
/O.EXT.KCRP.FL.W.0002.000000T0000Z-160312T1942Z/
/OOST2.2.ER.160310T0117Z.160310T1430Z.160312T0342Z.NO/
633 PM CST THU MAR 10 2016

The Flood Warning continues for The Oso Creek near Corpus Christi.
* until Friday evening, or until the warning is cancelled.
* At 6:15 PM Thursday, the stage was 22.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall to below flood stage by
  Friday evening, but remain above caution stage through the weekend.
  
&& 


LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             

$$
188 
WGUS84 KCRP 111252
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
652 AM CST FRI MAR 11 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Oso Creek Near Corpus Christi affecting Nueces County

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-111322-
/O.CAN.KCRP.FL.W.0002.000000T0000Z-160312T1942Z/
/OOST2.2.ER.160310T0117Z.160310T1430Z.160311T1042Z.NO/
652 AM CST FRI MAR 11 2016

The Flood Warning is cancelled for
  the Oso Creek Near Corpus Christi.
* At  6:15 AM Friday the stage was 19.6 feet.
* No flooding is forecast.
* Fell below flood stage at  4:42 AM Friday.
* Flood stage is 20.0 feet.
* Forecast:  The river will continue to fall to 11.2 feet by tomorrow
  morning.

* At 20.0 feet Moderate lowland flooding occurs, from the headwaters 
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
and low bridges near the creek are also flooded.


&& 

 Below are the latest river stages and stage forecasts:


                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Sat  Sun  Mon  Tue  Wed

Oso Creek
  Corpus Christi       20  19.6 Fri 06 AM  11.2                    


&&


LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             


$$

87
408 
WGUS84 KCRP 111303 CCA
FLSCRP
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
652 AM CST FRI MAR 11 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Oso Creek Near Corpus Christi affecting Nueces County

.The creek has fallen below flood stage so the flood warning
has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-111322-
/O.COR.KCRP.FL.W.0002.000000T0000Z-160312T1942Z/
/OOST2.2.ER.160310T0117Z.160310T1430Z.160311T1042Z.NO/
652 AM CST FRI MAR 11 2016

The Flood Warning is cancelled for
  the Oso Creek Near Corpus Christi.
* At  6:15 AM Friday the stage was 19.6 feet.
* No flooding is forecast.
* Fell below flood stage at  4:42 AM Friday.
* Flood stage is 20.0 feet.
* Forecast:  The river will continue to fall to 11.2 feet by tomorrow
  morning.

* At 20.0 feet Moderate lowland flooding occurs, from the headwaters 
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
and low bridges near the creek are also flooded.


&& 

LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             

$$

87
950 
WGUS84 KCRP 121622
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1022 AM CST SAT MAR 12 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Oso Creek Near Corpus Christi affecting Nueces County

.The creek will continue to fall. No flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp
$$

&&

TXC355-121652-
/O.CAN.KCRP.FL.W.0002.000000T0000Z-160312T1942Z/
/OOST2.2.ER.160310T0117Z.160310T1430Z.000000T0000Z.NO/
1022 AM CST SAT MAR 12 2016

The Flood Warning is cancelled for
  the Oso Creek Near Corpus Christi.
* At  9:15 AM Saturday the stage was 11.3 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  The creek will continue a slow fall and go below
  bankfull stage later today.

&&
 
LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737

$$

GW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 9, 12:29 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 9, 12:29 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CST WED MAR 9 2016

.DISCUSSION...UPDATED PRODUCTS TO REMOVE SEVERE WATCH FROM THE
AREA. INCREASED POPS A BIT MORE NEAR THE COAST. STILL GOOD
MOISTURE CONVERGENCE OVER THE EASTERN PORTIONS OF SOUTH
TEXAS...BUT SOME DRYING IN THE LOWER LEVELS AS WELL. ANOTHER PULSE
OF ENERGY WILL IMPACT AREA THIS EVENING/OVERNIGHT...SO WILL LIKELY
RAISE POPS UP SOME FROM PREVIOUS FORECAST. STILL HAVE OTHER THINGS
TO TAKE CARE OF FIRST...BUT THAT LOOKS LIKE THAT WILL BE THE
TREND. UPDATES OUT.

SEE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...WILL TRY TO KEEP THIS SHORT...BUT IS NOT GONNA HAPPEN.
CIGS WILL LIKELY IMPROVE THIS AFTERNOON...WITH MOST OF THE
RAIN/THUNDER OVER THE EASTERN TERMINALS (LIKE KCRP AND KVCT).
EXPECT RAIN AND THUNDERSTORMS STARTING THIS EVENING OVER THE
EASTERN AREAS...THEN DEVELOP WEST LATE THIS EVENING AND OVERNIGHT.
CIGS WILL DROP AS A RESULT. WILL GO WITH AT LEAST SOME
RAIN/THUNDER IN TERMINALS THROUGH EARLY THURSDAY (MORE
TEMPO/PROB30 AFTER 10/09Z...SEE TAFS)...THEN IT LOOKS THAT BEST
LOBE OF ENERGY MOVES OUT OF THE AREA. AM EXPECTING IMPROVING
CONDITIONS THURSDAY MID-DAY WITH POTENTIAL FOR LOW CIGS TO IMPROVE
TO VFR BY THE END OF THE TERMINAL FORECAST.

CONCERNING VSBYS...MOS IS GIVING FOG OVERNIGHT OVER
TERMINALS...SOME OF IT DENSE. CONFIDENCE IS NOT THAT HIGH AT THIS
TIME BUT AM GOING WITH MVFR FOG AS WINDS DECREASE. HARD TO GO WITH
DENSE FOG WITH NORTHWEST WINDS HERE...AS CLIMATOLOGICALLY THIS
DOES NOT HAPPEN MUCH. HOWEVER...IF WINDS DO COME MORE SOUTH
OVERNIGHT WE COULD HAVE FOG IFR OR WORSE. IT REALLY DEPENDS ON
WHERE THE SURFACE LOW RESIDES.

&&

.PREV DISCUSSION... /ISSUED 817 AM CST WED MAR 9 2016/

DISCUSSION...UPDATED FOR SVR WATCH NUMBER 40 UNTIL NOON.
ALSO...DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR
THE COASTAL COUNTIES AS WELL AS BEE...GOLIAD AND VICTORIA
COUNTIES. UPPER JET AND STRONG LOW LEVEL JET WILL GRADUALLY SHIFT
EAST...THE LATTER DOING SO BY NOON (HENCE THE WATCH TIL NOON).
UPDATES ARE OUT. SCA IS ON-GOING AND LOOKS OK FOR NOW (WILL LOOK
AT IT A BIT MORE BUT HAVE BIGGER FISH TO FRY FOR NOW).

PREV DISCUSSION... /ISSUED 548 AM CST WED MAR 9 2016/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...A MIX OF MVFR/VFR CONDITIONS WILL CONTINUE THIS
MORNING ACROSS SOUTH TEXAS TERMINALS. ADDITIONAL REDEVELOPMENT OF
SHOWERS AND STORMS WILL BE POSSIBLE TODAY AND TONIGHT AS UPPER
LOW REMAINS TO THE WEST AND COASTAL TROUGH DEVELOPS. HAVE
INCLUDED VCSH REMARKS FOR THE DAYTIME HOURS WITH SHRA REMARKS FOR
THIS EVENING AND OVERNIGHT. LOW CIGS RETURN TONIGHT...BUT
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CONDITIONS YET.

PREV DISCUSSION... /ISSUED 413 AM CST WED MAR 9 2016/

SHORT TERM (TODAY THROUGH THURSDAY)...SHOWERS AND THUNDERSTORMS
CONTINUE THIS MORNING OVER THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS. STORMS HAVE BEHAVED THUS FAR AND CURRENT THINKING
KEEPS THIS ACTIVITY BELOW SEVERE LIMITS. SEVERE THUNDERSTORM WATCH
WAS ALLOWED TO EXPIRE AT 4AM. UPPER LOW BACK TO THE WEST WILL BE
THE MAIN FEATURE ACROSS THE AREA FOR THE NEXT DAY OR SO. AT THE
SFC...TROUGH WILL HUG THE COASTLINE TODAY. THE TROUGH WILL COMBINE
WITH SUFFICIENT MOISTURE FOR RENEWED CONVECTION LATER TODAY AND
CONTINUING INTO TONIGHT. LAST FEW RUNS OF THE HRRR HAVE BEEN
SUGGESTING ADDITIONAL DEVELOPMENT BY MIDDAY OR SO AND WILL CARRY
HIGHEST POPS TODAY ACROSS THE COASTAL BEND. SOME MODERATE TO AT
TIMES HEAVY DOWNPOURS COULD BE POSSIBLE AT TIMES. HIGHS TODAY WILL
GENERALLY BE IN THE 70S IN MOST LOCATIONS. DECENT CHANCES FOR
SHOWERS AND STORMS WILL OCCUR AGAIN ON THURSDAY AS UPPER LOW MOVES
ACROSS THE AREA. THREAT FOR A FEW STRONG STORMS/SMALL HAIL MAY
EXIST ON THURSDAY AS COLD CORE SWINGS THROUGH THE AREA.

LASTLY...A HIGH RISK RIP CURRENTS WILL EXIST TODAY ALONG AREA
BEACHES AS LONG PERIOD SWELLS COMBINE WITH ELEVATED SWELL
HEIGHTS.

MARINE...GUSTS DID NOT QUITE MAKE IT TO GALE FORCE OVER THE GULF
WATERS SO HAVE DROPPED THE GALE WARNING. HAVE REPLACED THE GALE
WARNING WITH A SMALL CRAFT ADVISORY AS HAZARDOUS SEAS WILL
CONTINUE OVER THE OFFSHORE AND NEARSHORE WATERS.

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE UPPER LEVEL LOW
WILL FINALLY START TO KICK OUT OF NORTHERN MEXICO BY THURSDAY NIGHT
AND FRIDAY AND WILL TRACK ACROSS TEXAS THROUGH SATURDAY. ONCE THE
LOW GETS TO THE EAST OF THE REGION RAIN CHANCES WILL DROP OFF
QUICKLY. HAVE JUST SLIGHT TO LOW-END CHANCE POPS LINGERING FRIDAY
NIGHT...THEN DRY FROM SATURDAY INTO EARLY NEXT WEEK. MODELS INDICATE
A SHORTWAVE DIVING ACROSS THE ROCKIES TO NORTH TEXAS ON SUNDAY...BUT
IT SHOULD REMAIN FAR ENOUGH NORTH TO NOT BRING RAIN CHANCES THIS FAR
SOUTH. UPPER LEVEL RIDGING BUILDS EARLY NEXT WEEK WITH THE NEXT
BROAD TROUGH SHIFTING WEST BY TUES/WED. MIN POSITION OF UPPER AND
SURFACE LOW WILL IMPACT THE DETAILS OF WIND/TEMP/DEWPOINT FORECAST
THROUGH SATURDAY...WITH NONE OF THE GUIDANCE REALLY MATCHING UP WELL
AT THIS POINT. IN GENERAL THOUGH...EXPECT COOLER MIN TEMPS
THURSDAY/FRIDAY NIGHTS WITH A GRADUAL WARMING TREND THROUGH THE
REMAINDER OF THE PERIOD. MIN TEMPS START THE PERIOD SLIGHTLY BELOW
NORMAL AND WILL ALSO GRADUALLY INCREASE THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  61  74  59  73  /  90  70  50  40  40
VICTORIA          71  62  74  55  73  /  90  80  50  40  50
LAREDO            74  57  73  55  71  /  50  40  70  40  40
ALICE             70  60  75  55  73  /  70  60  60  40  40
ROCKPORT          73  63  71  62  71  /  90  80  40  30  40
COTULLA           69  58  70  54  71  /  60  40  70  50  50
KINGSVILLE        71  60  76  56  74  /  80  60  50  40  30
NAVY CORPUS       71  64  74  62  72  /  90  70  40  30  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 8 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

GW/86...AVIATION
Hazardous weather outlook, Mar 9, 12:02 PM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1202 PM CST WED MAR 9 2016

TXZ229>234-239>247-101200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1202 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG GULF FACING
BEACHES.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT.

FLASH FLOOD WATCH THROUGH 6 AM THURSDAY. HEAVY RAINS TRACKING OVER
SATURATED SOILS WILL CAUSE FLASH FLOODING...ESPECIALLY IN POOR
DRAINAGE AREAS AND IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RIP CURRENT RISK WILL REMAIN HIGH ON THURSDAY ALONG GULF
FACING BEACHES.

THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. A FEW STRONG STORMS
ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-101200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1202 PM CST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE AND
OFFSHORE WATERS THROUGH TONIGHT.

THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS THE MIDDLE TEXAS
COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH
THE END OF THE WORK WEEK.

ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY THROUGH
FRIDAY.

GW/TB/PZ

In the hours before

Local storm report, Mar 9, 10:16 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1016 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     GREGORY                 27.92N 97.29W
03/09/2016                   SAN PATRICIO       TX   PUBLIC

            TREES DOWNED/UPROOTED IN GREGORY

&&

HART
Local storm report, Mar 9, 10:31 AM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      4 SE KINGSVILLE         27.47N 97.81W
03/09/2016                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG COUNTY LAW ENFORCEMENT REPORTED FLOODING ON
            COUNTY ROAD 1070 JUST SOUTH OF COUNTY ROAD 2140.

&&

JMETZ
Local storm report, Mar 9, 11:29 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     MARINE TSTM WIND 6 NE CORPUS CHRISTI     27.80N 97.35W
03/09/2016  M45 MPH          GMZ230             TX   MESONET

            CC BAY TCOON SITE MEASURED GUST TO 39 KTS

&&

HART
Local storm report, Mar 9, 11:45 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     MARINE TSTM WIND 2 WSW LAMAR             28.13N 97.03W
03/09/2016  M56 MPH          GMZ235             TX   MESONET

            COPANO BAY NOS SITE MEASURED GUST TO 49 KTS.

&&

HART
Local storm report, Mar 9, 12:00 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1200 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     TSTM WND DMG     WNW VICTORIA            28.83N 96.99W
03/09/2016                   VICTORIA           TX   NEWSPAPER

            LARGE/HEALTHY TREES DOWN ON ROAD NEAR NIMITZ AND ROSEBUD

&&

HART
Local storm report, Mar 9, 1:47 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
147 PM CST WED MAR 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      4 SE KINGSVILLE         27.47N 97.81W
03/09/2016                   KLEBERG            TX   LAW ENFORCEMENT

            KLEBERG COUNTY LAW ENFORCEMENT REPORTED FLOODING ON
            COUNTY ROAD 1070 JUST SOUTH OF COUNTY ROAD 2140.

1000 AM     HEAVY RAIN       3 E KINGSVILLE          27.50N 97.81W
03/09/2016  4.24 INCH        KLEBERG            TX   ASOS

            RAINFALL TOTAL FROM MIDNIGHT THROUGH 10AM. HEAVY RAIN
            CONTINUES AS OF WRITING.

0944 AM     FLOOD            KINGSVILLE              27.51N 97.86W
03/09/2016                   KLEBERG            TX   LAW ENFORCEMENT

            FLOODING OF LOW-LYING AREAS. WATER NOT CROSSING THE ROAD
            YET.

0905 AM     TSTM WND DMG     WNW VICTORIA            28.83N 96.99W
03/09/2016                   VICTORIA           TX   NEWSPAPER

            LARGE/HEALTHY TREES DOWN ON ROAD NEAR NIMITZ AND ROSEBUD

0848 AM     FLASH FLOOD      CORPUS CHRISTI          27.75N 97.42W
03/09/2016                   NUECES             TX   LAW ENFORCEMENT

            C.C. POLICE REPORTED FLOODING ON 286 AND CALLAHAN,
            STAPLES STREET AT SIX POINTS, STAPLES STREET AND
            FURHMANN, AND INTERSTATE 37 NORTHBOUND AT MESQUITE.

0824 AM     MARINE TSTM WIND 2 WSW LAMAR             28.13N 97.03W
03/09/2016  56.00 MPH        GMZ235             TX   MESONET

            COPANO BAY NOS SITE MEASURED GUST TO 49 KTS.

0818 AM     TSTM WND DMG     2 W ROCKPORT            28.04N 97.08W
03/09/2016                   ARANSAS            TX   EMERGENCY MNGR

            ROOF DAMAGE TO HOME ALONG RATTLESNAKE POINT RD.

0810 AM     TSTM WND DMG     4 SSE WOODSBORO         28.18N 97.30W
03/09/2016                   REFUGIO            TX   LAW ENFORCEMENT

            REFUGIO LAW ENFORECMENT REPORTED WIND DAMAGE TO A BARN IN
            THE BONNIE VIEW AREA. RANCHER ESTIMATED WINDS OF 60 TO 70
            MPH.

0755 AM     TSTM WND DMG     GREGORY                 27.92N 97.29W
03/09/2016                   SAN PATRICIO       TX   PUBLIC

            TREES DOWNED/UPROOTED IN GREGORY

0742 AM     MARINE TSTM WIND 6 NE CORPUS CHRISTI     27.80N 97.35W
03/09/2016  45.00 MPH        GMZ230             TX   MESONET

            CC BAY TCOON SITE MEASURED GUST TO 39 KTS

0845 PM     TSTM WND GST     COLUMBIA BRIDGE         27.71N 99.73W
03/08/2016  60.00 MPH        WEBB               TX   LAW ENFORCEMENT

            ESTIMATED 60 MPH FROM CUSTOMS BORDER PATROL

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:19 PM CSTSpecial Weather StatementCRPWebb26 min
Mar 8, 8:53 PM CSTSevere Thunderstorm WarningCRPWebb37 min
Mar 8, 10:34 PM CSTSpecial Weather StatementCRPLa Salle26 min
Mar 9, 1:43 AM CSTSpecial Weather StatementCRPCalhoun32 min
Mar 9, 1:54 AM CSTSpecial Weather StatementCRPRefugio, San Patricio21 min
Mar 9, 2:20 AM CSTSpecial Weather StatementCRPRefugio, San Patricio, Victoria25 min
Mar 9, 2:49 AM CSTSpecial Weather StatementCRPWebb56 min
Mar 9, 2:51 AM CSTSpecial Weather StatementCRPVictoria39 min
Mar 9, 4:28 AM CSTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces16 hr
Mar 9, 4:41 AM CSTSpecial Weather StatementCRPLa Salle34 min
Mar 9, 5:52 AM CSTSpecial Weather StatementCRPWebb23 min
Mar 9, 6:19 AM CSTSpecial Weather StatementCRPWebb26 min
Mar 9, 6:26 AM CSTSpecial Marine WarningCRP64 min
Mar 9, 6:31 AM CSTSpecial Weather StatementCRPKleberg, Nueces59 min
Mar 9, 6:41 AM CSTSevere Thunderstorm WarningCRPWebb34 min
Mar 9, 7:11 AM CSTSevere Thunderstorm WarningCRPKleberg, Nueces49 min
Mar 9, 7:15 AM CSTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb26 min
Mar 9, 7:22 AM CSTSevere Thunderstorm WarningCRPNueces, San Patricio38 min
Mar 9, 7:24 AM CSTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
Mar 9, 7:24 AM CSTSpecial Marine WarningCRP36 min
Mar 9, 7:58 AM CSTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio47 min
Mar 9, 8:03 AM CSTSpecial Marine WarningCRP87 min
Mar 9, 8:09 AM CSTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more22 hr
Mar 9, 8:22 AM CSTSpecial Weather StatementCRPLive Oak23 min
Mar 9, 8:25 AM CSTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
Mar 9, 8:33 AM CSTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria42 min
Mar 9, 8:57 AM CSTFlash Flood WarningCRPKleberg3 hr
Mar 9, 9:03 AM CSTSpecial Weather StatementCRPRefugio27 min
Mar 9, 9:18 AM CSTAreal Flood AdvisoryCRPBee, Live Oak3 hr
Mar 9, 9:19 AM CSTSevere Thunderstorm WarningCRPCalhoun, Victoria26 min
Mar 9, 9:24 AM CSTSpecial Weather StatementCRPNueces, San Patricio36 min
Mar 9, 9:26 AM CSTSpecial Weather StatementCRPVictoria34 min
Mar 9, 9:31 AM CSTSpecial Marine WarningCRP29 min
Mar 9, 9:40 AM CSTSpecial Weather StatementCRPAransas35 min
Mar 9, 10:29 AM CSTFlash Flood WarningCRPKleberg, Nueces3 hr
Mar 9, 10:35 AM CSTFlash Flood WarningCRPSan Patricio3 hr
Mar 9, 11:17 AM CSTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Mar 9, 11:27 AM CSTFlash Flood WarningCRPAransas, Kleberg, Nueces, Refugio, San Patricio2 hr
Mar 9, 1:28 PM CSTAreal Flood AdvisoryCRPCalhoun, Victoria62 min
Mar 9, 1:58 PM CSTSpecial Marine WarningCRP62 min
Mar 9, 2:59 PM CSTSpecial Marine WarningCRP46 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.